MAUDE Adverse Event Report: ABBOTT MEDICAL SJM PERICARDIAL PATCH WITH ENCAP AC TECHNOLOGY; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

ABBOTT MEDICAL SJM PERICARDIAL PATCH WITH ENCAP AC TECHNOLOGY; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number C0205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on an unknown date, a sjm pericardial patch was implanted in the patient.On an unknown date, a culture positive of exophiala species from the explanted patch.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a sjm pericardial patch was implanted in the patient.On (b)(6)2025, the patch got explanted due to infection.
 
Additional Manufacturer Narrative
An event of an exophiala species from explanted material was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause for the reported infection could not be determined.The surgical intervention is a result of case-specific circumstances, as material was explanted from the patient.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
SJM PERICARDIAL PATCH WITH ENCAP AC TECHNOLOGY
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24675763
Report Number2135147-2026-01870
Device Sequence Number21369708
Product Code DXZ
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K963967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2025
Device Model NumberC0205
Device Catalogue NumberC0205
Device Lot NumberT2205133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown